We prove an infinite dimensional KAM theorem which implies the existence of Cantor families of small-amplitude, reducible, elliptic, analytic, invariant tori of Hamiltonian derivative wave equations.

Berti, M., Biasco, L., Procesi, M. (2013). Kam Theory for the Hamiltonian derivative wave equation. ANNALES SCIENTIFIQUES DE L'ECOLE NORMALE SUPERIEURE, 46(4), 301-373.

Kam Theory for the Hamiltonian derivative wave equation

BIASCO, LUCA;PROCESI, MICHELA
2013-01-01

Abstract

We prove an infinite dimensional KAM theorem which implies the existence of Cantor families of small-amplitude, reducible, elliptic, analytic, invariant tori of Hamiltonian derivative wave equations.
2013
Berti, M., Biasco, L., Procesi, M. (2013). Kam Theory for the Hamiltonian derivative wave equation. ANNALES SCIENTIFIQUES DE L'ECOLE NORMALE SUPERIEURE, 46(4), 301-373.
File in questo prodotto:
File Dimensione Formato  
BBP1_Ecole_Normale.pdf

non disponibili

Licenza: Non specificato
Dimensione 976 kB
Formato Adobe PDF
976 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/115638
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 87
  • ???jsp.display-item.citation.isi??? 66
social impact